| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vicm5 13.7, -13.0 diopter, implantable collamer lens into the patient's right eye (od) on (b)(6)/2023.The lens was replaced with a shorter length lens due to excessive vault on 29/nov/2023.This resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
H6 - 4629 corrected to 4627 in initial mdr.Claim #(b)(4).